# SDR UIEA201805160638

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,477 hours, 9,625 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 224230423
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, LT CORE COWL HOLD OPEN ROD STOW PIN BRACKET FOUND WORN.   THE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-40-02, REV 106.
